# SDR SWAA2024121060497

- Difficulty date: November 15, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL RBL21 BS500B TO BS500C WL 156 (MARKED).<[01] REMOVED AND REPLACED AT FCB BAFFLE ASSY (INTERCOSTAL) BETWEEN BS.500B - BS.500C RBL.21 WL.156 IAW B-737-700 SRM 51-40-02 DWG# 143A7505 ID:0082 REV: -;[02] CORRECTIVE ACTION COMPLETED.
